# SDR SIMA200212103

- Difficulty date: April 19, 2002
- Submitted: June 22, 2002
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145
- Aircraft serial: 145079
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION OF AIRCRAF, FOUND CORROSION ON LEFT OMEGA BEAM (PREVIOUS REPAIR) AT FRAME 20.  REMOVED PREVIOUS REPAIR, CORROSION LIMITED TO PREVIOUS REPAIR.  FABRICATED A DOUBLER ANGLE, FILLER, A PLATE, AND TWO SHIMS.  REPAIRED IAW EMB145 SRM145/1142, CHAPTER 53, REV 17, 53-21-10, FIG 201 AND STANDARD SRM PRACTICES.  (M)
